Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, sore throat followed by dizziness after being hit on the head. CT scan clear. Cause of worry?

My son was hit in the head on Wednesday while at school with a golf club. As a result he received four staples. He had a ct scan and they said it was clear. He has been fine since coming home, but today began running a fever and complaining of a sore throat . This evening he started complaining of being a little dizzy.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If your son has severe headache, or nausea or vomiting, or if he loses consciousness or passes out, you may need to consult your neurosurgeon urgently. Since he is having fever, you may even need to check if the skin around the staples are showing signs of infection. Again you need to consult your surgeon for this. If the above are normal, it is likely that your son has a viral fever or upper respiratory tract infection.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor